# SDR ASAA0210380

- Difficulty date: December 8, 2002
- Submitted: April 4, 2003
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6577487100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED C-CHECK, FOUND ANGLE AT BS 993, LEFT BUTTOCK LINE 14.5 CORRODED.  REMOVED AND REPLACED ANGLE PER SRM.  (M)
